Hello and welcome. CongrAts on wanting to reclaim your life.
But my friend you are stopping to many meds at the same time.
They all have withdrawal symptoms.
How long have you been on xanax? At 2mgs a day?
You need to taper all of these meds.
Going from 4 hydros a day to 2 was too drastic.
If you already have rls that will greatly increase during detox.
Please detox from one med at a time.
Glad you found us,
Praying for you,
While I am not a doctor I know this much: you can not stop taking Xanax suddenly you can have a seizure. Please call your doctor and be honest with him. You are taking a few medications which mean, you need help weaning off. PLEASE call your doctor.
We understand that you need your life back, and that your kids and husband need you, but please do it the right way. This is your life!!
Keep us posted. Will include you in my prayers.
Thx guys. The flexeril, gabapentin and xanax were not steady. The xanax was usually cut 1/2. A rx of 20 lasted 2 months if not longer. The flexeril & Gabapentin has been taken sparaticly also. 1 month RX has lasted me almost 3 on each of those.
Last night was only the 2nd time I had ever taken 2mg xanax. At most 1 a day for 3 days in a row.
This morning I made my self get up and run errands with my husband and kids. I took all the vitamins from the thomas method, drinking powerade, green tea, juice & LOTS of water. "Charly horses" have been minimal, took 1 otc ibuprofen for headache and pretty nausuas. Ate a banana for breakdast & chicken noodle soup for lunch. Munching on saltine crackets through the day. I have been up for 7 hours and so far no nrestlessness or what seems to be racing heart.
I just flushed what was probably 40 Norco down the toilet.
The 1/2 yesterday morning was the LAST I took
ok thanks for clarifying. you sound good right now. it is good to keep
yourself busy. you did a great job of that today.
awesome job on the vitamins, hydrating and eating.
keep moving forward.
you are doing wonderful.
great job on flushing the rest, we love flushing parties.
The funniest part is I have had ZERO backpain in this process. I actually sat in my living room floor and played jacks with my twins!!! Their excitment was worth every bit of nausua and "charlie horse".
That is good news. The pain can actually increase taking opiates for extended periods of time. It is hyperalgesia, opiate induced pain.
Your body produces extra opiate receptors.
Pain usually increases during detox.
I am happy for you that you don't have pain.
You are lucky to have a husband help you through this. Keep up the vitamins for months. Your body needs them. Chocolate of at least 65% cocoa can help too. Soak in a hot bath with 2-3 cups of Epsom salts.
I know you can do this.
Thx guys. I find writing helps. I let my husband read it so he will know exactly whats going on in my head.
My 13 year old had noticed a lot. She thought I was just battling restless legs and they were making me sick. Then she noticed I would tear up or cry over EVERYTHING!! I originally told her it was that time of the month because I knew she would understand that. But she noticed it was getting worse and worse.
I told her the truth. She cried with me and then told me some of the most painful things a mother hear. How I made her feel like I hated her. It was hard to listen too but I am SO glad she let it all out. I assured her that I can not take back the last 4 years but I WOULD spend the rest of my life trying to make up for it. I also promised her this WILL never happen again. Telling her was a big step for me. The only thing she knew of rehab or detoxing is that a couple of years ago a close friend of hers dad went to rehab. They came home and after a couple MONTHS of being there. They took a week long trip with their two kids to Disney World. Came home and the next day had a heart attack and died. I did not want her to immidiatly fear the same would happen to her mom.
I did get a little scared about the xanax and taking 2 1/2 on Friday night. So I took two yesterday. 1 mid day and 1 near bed time. Today I will cut back and take 1 mid day and 1/2 at bedtime etc until I take none. Because I wasnt taking them regularly I was told this was a good taper by the pain management triage nurse.
I fell asleep dry heaving into the bucket again but it was not as bad as Friday night. I never thought I was dying. Just saw it as a hurdle and was prepared because now I know nights are the worst!!!
I got all the vitamins for the "thomas method". I am drinking tons including gatorade with apple cider vinegar, green tea witb ginsing, and the oj, ACV & honey mixture several times a day that the dr told my parents to drink for their RLS.
Still no pain. And I honestly have not even thought about a pill. I have taken otc ibuprofen for headache .
Today is the BEST Mother's Day EVER. Cards from kiddos, breakfast from my hubby, even walked my fur baby & spent a few minutes sitting on the porch because I was the first one up. Oh and I am taking the summer off with my children. For the first time in 13 years. I know its only a drop in the bucket toward making up for lost time but I think its a heck of a start. Also with my mom who is retired. We used to be so close!!!!! Now I realize I miss that!
Wow you are doing awesome!!! I live your plans. So wish I could take the Summer off too. But I'll have to do days here and there to do things.
I am so happy you are getting through this. I will say getting rid of the the flexeril and xanax is the best thing ever to do. You mix those with pills and yikes.
Keep it up. Keep going forward. You are so blessed.